# SDR FDEA202011012742

- Difficulty date: November 1, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 105,272 hours, 31,656 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HEAVY OIL SMELL COMING FROM NR 1 PACK. 1 PACK INOPERABLE.TROUBLE SHOT TO THE PACK NR1 TURBINE INLET TEMP SENSOR WAS CAUSING THE OVER HEAT CONDITION.  REMOVED AND REPLACED NR 1 PACK TURBINE INLET TEMP SENSOR, REF MD-10-30 AMM 21-53-32-4.  LEAK AND OPERATIONS CHECKED GOOD.  PERFORM THE DISTRUBUTION DUCT ODOR CLEANING/BURNOUT PROCEDURE FOR THE NR 1 PACK, REF AMM 21-53-00-7.  NO DEFECTS NOTED AND NO OIL SMELL NOTED.
